Please use this identifier to cite or link to this item:
|Title:||A matrix recurrence for systems of Clifford algebra-valued orthogonal polynomials|
Falcão, M. I.
Malonek, H. R.
Generalized Appell polynomials
|Journal:||Advances in Applied Clifford Algebras|
|Abstract(s):||Recently, the authors developed a matrix approach to multivariate polynomial sequences by using methods of Hypercomplex Function Theory ("Matrix representations of a basic polynomial sequence in arbitrary dimension". Comput. Methods Funct. Theory, 12 (2012), no. 2, 371-391). This paper deals with an extension of that approach to a recurrence relation for the construction of a complete system of orthogonal Clifford-algebra valued polynomials of arbitrary degree. At the same time the matrix approach sheds new light on results about systems of Clifford algebra-valued orthogonal polynomials obtained by Guerlebeck, Bock, Lavicka, Delanghe et al. during the last five years. In fact, it allows to prove directly some intrinsic properties of the building blocks essential in the construction process, but not studied so far.|
|Appears in Collections:||CMAT - Artigos em revistas com arbitragem / Papers in peer review journals|
Files in This Item:
|Falcao2014eRepositorio.pdf||Documento principal||295,5 kB||Adobe PDF||View/Open|